MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-05052-HP
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported, "during the picc insertion procedure guided by ultrasound, following successful puncture with a 21g needle and ultrasound verification of intravascular guide placement, the dilator was advanced and then the peel-away introducer was inserted.At the moment of its advancement, blood was observed exiting through the upper junction between the peel-away and the introducer, accompanied by abnormal resistance and a sensation of tissue tearing.The device was immediately removed, revealing structural deformity of the peel-away (abnormal) blooming/opening of the material).The kit was replaced and the procedure continued; the peel-away advanced without complications and the catheter was then inserted.The following actions were taken: immediate suspension of the procedure upon evidence of failure, removal of the defective device, request for a new sterile kit, and catheter insertion according to protocol.No significant injury was observed in the patient.During the event, abnormal resistance and a sensation of tissue tearing were perceived; however, there was no subsequent clinical evidence of relevant vascular or tissue damage." the patient's condition was reported as fine.

Brand Name
ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25069722
Report Number9680794-2026-00340
Device Sequence Number13434196
Product Code LJS
UDI-Device Identifier10801902095388
UDI-Public(01)10801902095388(11)251112(17)271031(10)14F25L0105(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR-05052-HP
Device Lot Number14F25L0105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown